Riv.Mat.Univ.Parma (6) 2* (1999)


A note on Cauchy completeness for preorders

Pages 89-99
Received: 3 September 1999
Mathematics Subject Classification (2000): 18A40 - 03G30

Abstract In this paper, we study the notion of Cauchy-complete preorder in a regular category, following work in [CS86], introducing the logic of a regular category. We give a different, stronger characterization than in [CS86] for those preorders. Using this, we provide a new construction of the Cauchy-completion in a exact category.

Home Riv.Mat.Univ.Parma